Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A simple proof of the classification of rational rotation $ C\sp \ast$-algebras


Author: Hong Sheng Yin
Journal: Proc. Amer. Math. Soc. 98 (1986), 469-470
MSC: Primary 46L05; Secondary 46L80
MathSciNet review: 857943
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A simple proof of the classification of rational rotation $ {C^*}$-algebras is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L05, 46L80

Retrieve articles in all journals with MSC: 46L05, 46L80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0857943-7
PII: S 0002-9939(1986)0857943-7
Article copyright: © Copyright 1986 American Mathematical Society